MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC IMPLANT PACK (IMNSB)177; CARDIOVASCULAR PROCEDURE KIT

CARDINAL HEALTH 200, LLC IMPLANT PACK (IMNSB)177; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV21IMNSC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that during a permanent pacemaker placement, there was linting within the implant pack scv21imnsc.Customer is unsure the source but states possibly from the pacemaker drape a29013an since the guide wire was on the drape with a wet towel on top to keep the wire from jumping off the table.There was no adverse effect reported.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report that was submitted on 9/19/2022, due to the investigation findings are available.No exception was recorded in the device history record (dhr) that could lead to the reported incident.All quality assurance testing performed during the manufacturing process was acceptable and met all specification requirements.A sample was not available for investigation.Therefore, the root cause could not be determined.Cardinal will continue to monitor complaint trends for this product.

Brand Name
IMPLANT PACK (IMNSB)177
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwoood drive
waukegan, IL 60085
8478874151
MDR Report Key15447582
Report Number1423537-2022-00843
Device Sequence Number20710765
Product Code OEZ
UDI-Device Identifier10195594677244
UDI-Public10195594677244
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV21IMNSC
Device Catalogue NumberSCV21IMNSC
Device Lot Number856741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/19/2022
Date Device Manufactured05/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown